# SDR 2DYA20150526006

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 93,157 hours, 34,693 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Part number: 4725724725694725
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH NO INBD WRITE-UPS.  WHILE MX WAS DOING THE ENG START CHECKLIST TO START TROUBLESHOOTING THE LT ENG PRSOV MEL, IT WAS FOUND THAT THE LT ENG FIRE DETECT SYS WOULD NOT TEST & ONLY NR 2 OVHT LOOP WOULD TEST.  AFTER OPENING THE LT ENG COWLINGS FOUND TERMINALS BROKEN ON THE AFT UPPER A LOOP & AFT LOWER B LOOP & TERMINAL BROKEN ON THE SYS 1 OVHT LOOP.   R & R LT ENG UPPER AFT FIRE ELEMENT IAW AMM 26-11-02 201.  TROUBLE SHOT IAW FIM 26-11 FT-804.  R& R LT ENG FIRE OVERHEAT DETECTOR ELEMENT IAW AMM 26-11-02 201.  OPERATIONAL TEST NORMAL & ACFT RETURNED TO SERVICE.
